# SDR RU3A20140923034

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ROLLOUT CHECK, ACFT EXPERIENCED A TIRE FAILURE ON THE RR SIDE FOLLOWED BY THE OTHER TIRE FAILING APPROX 15 SECONDS LATER.  WHEN THE FIRST TIRE FAILED, PF BEGAN SLOWING THE ACFT & TURNING OFF ON THE HIGH SPEED TAXIWAY THAT WE WERE APPROACHING.  THE SECOND TIRE FAILED AS WE WERE EXITING THE RUNWAY.  PF BROUGHT THE ACFT TO A STOP & THE MS NOTICED SMOKE COMING FROM THE WW ON THE RT SIDE.  PNF DECLARED AN EMER WITH TOWER & CREW RAPIDLY EXITED THE ACFT.  BY THE TIME FIRE CREWS ARRIVED THE SMOKE HAD DISSIPATED.  EMER TERMINATED BY FIRE CREW.
